# SDR SWAA2019021829712

- Difficulty date: January 8, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A1561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT FRAME CRACKED AT BS 312, IN THE RADIUS.  REPAIRED FRAME IAW EA AND ER.
